MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR8A-RCV-A0
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Skin Inflammation/ Irritation (4545)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient disclosed that the physician noticed that the patient had an infection, and antibiotics were prescribed.The implanting clinician also noted that the patient had been picking the wound, which may have caused the infection.The patient was referred to see a pain physician who recommended that the system be removed.The clinical representative also pointed out that the stimulator's location was off-labeled.Based on this information, the infection was confirmed/replicated.There is no evidence that the product did not meet specifications, and the stimulator is used to treat pain.The cause of the infection is due to patient picking on the wound.The dhr was not reviewed because it was not available at the time the investigation was completed.The coc was reviewed and attached to the investigation.
 
Event or Problem Description
On (b)(6) 2021, the clinical representative was made aware that the patient had an infection and that an explant procedure was performed on december 18, 2020.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key11376685
Report Number3010676138-2021-00018
Device Sequence Number4038195
Product Code GZF
UDI-Device Identifier00859619004875
UDI-Public010085961900487517191001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2019
Device Model NumberFR8A-RCV-A0
Device Lot NumberSWO171024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;